By the same authors

From the same journal

From the same journal

One-loop quantum gravitational corrections to the scalar two-point function at fixed geodesic distance

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalClassical and Quantum Gravity
DateAccepted/In press - 15 Nov 2017
DateE-pub ahead of print - 15 Nov 2017
DatePublished (current) - 3 Jan 2018
Issue number3
Volume35
Number of pages41
Early online date15/11/17
Original languageEnglish

Abstract

We study a proposal for gauge-invariant correlation functions in perturbative quantum gravity, which are obtained by fixing the geodesic distance between points in the fluctuating geometry. These correlation functions are non-local and strongly divergent, and we show how to renormalise them by performing a "wave function renormalisation" of the geodesic embedding coordinates. The result is finite and gauge-independent, but displays unusual features such as double logarithms at one-loop order.

Bibliographical note

© 2017 IOP Publishing Ltd. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations